Alert archive / Nebraska / Wind Advisories in 2012
Wind Advisory 16, NWS Omaha, NE
NWS Omaha, NE issued this wind advisory at Nov 21, 2012, 3:35 PM CST for 17 counties in Nebraska; Monona County, Iowa. It took effect at Nov 22, 2012, 9:00 AM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Nov 21, 2012, 3:35 PM CST (21:35 UTC)
- In effect from
- Nov 22, 2012, 9:00 AM CST
- Expired
- Nov 22, 2012, 5:05 PM CST
- In force
- 8 hr
- Issued by
- NWS Omaha, NE
Counties Monona County, IA, Antelope County, NE, Boone County, NE, Burt County, NE, Butler County, NE, Cedar County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Knox County, NE, Madison County, NE, Pierce County, NE, Platte County, NE, Saunders County, NE, Seward County, NE, Stanton County, NE, Thurston County, NE, Wayne County, NE
The radar
The Omaha radar (KOAX), 88 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 9.6 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1845 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
617 WWUS73 KOAX 212135 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 335 PM CST WED NOV 21 2012 ...WINDY CONDITIONS THANKSGIVING DAY... .STRONG NORTHWEST WINDS WILL DEVELOP BEHIND A COLD FRONT THAT WILL BE MOVING ACROSS THE REGION LATE TONIGHT AND THURSDAY MORNING. SUSTAINED WINDS SHOULD AVERAGE BETWEEN 25 AND 35 MPH FROM MID MORNING INTO MID AFTERNOON...WITH GUSTS AROUND 45 MPH POSSIBLE. NEZ011-012-015>018-030>033-042-043-221000- /O.NEW.KOAX.WI.Y.0016.121122T1500Z-121123T0000Z/ KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON- CUMING-PLATTE-COLFAX- INCLUDING THE CITIES OF...CREIGHTON...BLOOMFIELD...CROFTON... WAUSA...VERDIGRE...NIOBRARA...HARTINGTON...LAUREL...RANDOLPH... COLERIDGE...PENDER...MACY...WALTHILL...WINNEBAGO...NELIGH... ELGIN...PIERCE...PLAINVIEW...OSMOND...WAYNE...ALBION... ST. EDWARD...NORFOLK...STANTON...WEST POINT...WISNER...COLUMBUS... SCHUYLER 335 PM CST WED NOV 21 2012 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST THURSDAY. * TIMING...FROM MID MORNING THROUGH THE AFTERNOON. * WINDS...INCREASING TO 25 TO 35 MPH WITH GUSTS AROUND 45 MPH. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND BY THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. && $$
5 follow-up statements
816 WWUS73 KOAX 220310 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 910 PM CST WED NOV 21 2012 ...WINDY CONDITIONS THANKSGIVING DAY... .STRONG NORTHWEST WINDS WILL DEVELOP BEHIND A COLD FRONT THAT WILL BE MOVING ACROSS THE REGION THURSDAY MORNING. SUSTAINED WINDS SHOULD AVERAGE BETWEEN 25 AND 35 MPH FROM MID MORNING INTO MID AFTERNOON...WITH GUSTS AROUND 45 MPH POSSIBLE. IAZ043-NEZ034-044-050-051-065-221115- /O.EXB.KOAX.WI.Y.0016.121122T1700Z-121123T0000Z/ MONONA-BURT-DODGE-BUTLER-SAUNDERS-SEWARD- INCLUDING THE CITIES OF...ONAWA...MAPLETON...TEKAMAH...OAKLAND... LYONS...DECATUR...FREMONT...DAVID CITY...WAHOO...ASHLAND... YUTAN...SEWARD...MILFORD 910 PM CST WED NOV 21 2012 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 6 PM CST THURSDAY. * TIMING...FROM LATE MORNING THROUGH THE AFTERNOON. * WINDS...INCREASING TO 25 TO 35 MPH WITH GUSTS AROUND 45 MPH. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND BY THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. && $$ NEZ011-012-015>018-030>033-042-043-221115- /O.CON.KOAX.WI.Y.0016.121122T1500Z-121123T0000Z/ KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON- CUMING-PLATTE-COLFAX- INCLUDING THE CITIES OF...CREIGHTON...BLOOMFIELD...CROFTON... WAUSA...VERDIGRE...NIOBRARA...HARTINGTON...LAUREL...RANDOLPH... COLERIDGE...PENDER...MACY...WALTHILL...WINNEBAGO...NELIGH... ELGIN...PIERCE...PLAINVIEW...OSMOND...WAYNE...ALBION... ST. EDWARD...NORFOLK...STANTON...WEST POINT...WISNER...COLUMBUS... SCHUYLER 910 PM CST WED NOV 21 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST THURSDAY... * TIMING...FROM MID MORNING THROUGH THE AFTERNOON. * WINDS...INCREASING TO 25 TO 35 MPH WITH GUSTS AROUND 45 MPH. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND BY THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. && $$
982 WWUS73 KOAX 220943 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 343 AM CST THU NOV 22 2012 ...WINDY CONDITIONS FOR THANKSGIVING DAY... .STRONG NORTHWEST WINDS WILL DEVELOP BEHIND A COLD FRONT TODAY. SUSTAINED WINDS SHOULD AVERAGE BETWEEN 25 AND 35 MPH FROM MID MORNING INTO MID AFTERNOON...WITH GUSTS AROUND 45 MPH POSSIBLE. NEZ011-012-015>018-030>033-042-043-221745- /O.CON.KOAX.WI.Y.0016.121122T1500Z-121123T0000Z/ KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON- CUMING-PLATTE-COLFAX- INCLUDING THE CITIES OF...CREIGHTON...BLOOMFIELD...CROFTON... WAUSA...VERDIGRE...NIOBRARA...HARTINGTON...LAUREL...RANDOLPH... COLERIDGE...PENDER...MACY...WALTHILL...WINNEBAGO...NELIGH... ELGIN...PIERCE...PLAINVIEW...OSMOND...WAYNE...ALBION... ST. EDWARD...NORFOLK...STANTON...WEST POINT...WISNER...COLUMBUS... SCHUYLER 343 AM CST THU NOV 22 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING... * TIMING...FROM MID MORNING THROUGH THE AFTERNOON. * WINDS...INCREASING TO 25 TO 35 MPH WITH GUSTS AROUND 45 MPH. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND BY THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. && $$ IAZ043-NEZ034-044-050-051-065-221745- /O.CON.KOAX.WI.Y.0016.121122T1700Z-121123T0000Z/ MONONA-BURT-DODGE-BUTLER-SAUNDERS-SEWARD- INCLUDING THE CITIES OF...ONAWA...MAPLETON...TEKAMAH...OAKLAND... LYONS...DECATUR...FREMONT...DAVID CITY...WAHOO...ASHLAND... YUTAN...SEWARD...MILFORD 343 AM CST THU NOV 22 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING... * TIMING...FROM LATE MORNING THROUGH THE AFTERNOON. * WINDS...INCREASING TO 25 TO 35 MPH WITH GUSTS AROUND 45 MPH. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND BY THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. && $$
148 WWUS73 KOAX 221630 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1030 AM CST THU NOV 22 2012 ...WINDY CONDITIONS FOR THANKSGIVING DAY... .STRONG NORTHWEST WINDS WILL OCCUR TODAY. SUSTAINED WINDS WILL AVERAGE BETWEEN 25 AND 35 MPH FROM LATE MORNING INTO MID AFTERNOON...WITH GUSTS AROUND 45 MPH POSSIBLE. IAZ043-NEZ034-044-050-051-065-230000- /O.CON.KOAX.WI.Y.0016.121122T1700Z-121123T0000Z/ MONONA-BURT-DODGE-BUTLER-SAUNDERS-SEWARD- INCLUDING THE CITIES OF...ONAWA...MAPLETON...TEKAMAH...OAKLAND... LYONS...DECATUR...FREMONT...DAVID CITY...WAHOO...ASHLAND... YUTAN...SEWARD...MILFORD 1030 AM CST THU NOV 22 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * TIMING...FROM LATE MORNING THROUGH THE AFTERNOON. * WINDS...25 TO 35 MPH WITH GUSTS AROUND 45 MPH. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND BY THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. && $$ NEZ011-012-015>018-030>033-042-043-230000- /O.CON.KOAX.WI.Y.0016.000000T0000Z-121123T0000Z/ KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON- CUMING-PLATTE-COLFAX- INCLUDING THE CITIES OF...CREIGHTON...BLOOMFIELD...CROFTON... WAUSA...VERDIGRE...NIOBRARA...HARTINGTON...LAUREL...RANDOLPH... COLERIDGE...PENDER...MACY...WALTHILL...WINNEBAGO...NELIGH... ELGIN...PIERCE...PLAINVIEW...OSMOND...WAYNE...ALBION... ST. EDWARD...NORFOLK...STANTON...WEST POINT...WISNER...COLUMBUS... SCHUYLER 1030 AM CST THU NOV 22 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * TIMING...THROUGH THE AFTERNOON. * WINDS...25 TO 35 MPH WITH GUSTS AROUND 45 MPH. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND BY THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. && $$ FOBERT
539 WWUS73 KOAX 222130 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 330 PM CST THU NOV 22 2012 ...WINDY CONDITIONS THROUGH LATE THIS AFTERNOON... .STRONG NORTHWEST WINDS FROM 25 TO 35 MPH WILL DECREASE THIS EVENING. WINDS MAY INCREASE AGAIN LATER TONIGHT...AS A STRONG COLD FRONT PUSHES DOWN THROUGH THE AREA. IAZ043-NEZ011-012-015>018-030>034-042>044-050-051-065-230000- /O.CON.KOAX.WI.Y.0016.000000T0000Z-121123T0000Z/ MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-BUTLER-SAUNDERS-SEWARD- INCLUDING THE CITIES OF...ONAWA...MAPLETON...CREIGHTON... BLOOMFIELD...CROFTON...WAUSA...VERDIGRE...NIOBRARA...HARTINGTON... LAUREL...RANDOLPH...COLERIDGE...PENDER...MACY...WALTHILL... WINNEBAGO...NELIGH...ELGIN...PIERCE...PLAINVIEW...OSMOND... WAYNE...ALBION...ST. EDWARD...NORFOLK...STANTON...WEST POINT... WISNER...TEKAMAH...OAKLAND...LYONS...DECATUR...COLUMBUS... SCHUYLER...FREMONT...DAVID CITY...WAHOO...ASHLAND...YUTAN... SEWARD...MILFORD 330 PM CST THU NOV 22 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * TIMING...THROUGH LATE AFTERNOON. * WINDS...25 TO 35 MPH WITH GUSTS AROUND 45 MPH. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND BY THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. && $$ MILLER
771 WWUS73 KOAX 222305 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 505 PM CST THU NOV 22 2012 IAZ043-NEZ011-012-015>018-030>034-042>044-050-051-065-230015- /O.CAN.KOAX.WI.Y.0016.000000T0000Z-121123T0000Z/ MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-BUTLER-SAUNDERS-SEWARD- INCLUDING THE CITIES OF...ONAWA...MAPLETON...CREIGHTON... BLOOMFIELD...CROFTON...WAUSA...VERDIGRE...NIOBRARA...HARTINGTON... LAUREL...RANDOLPH...COLERIDGE...PENDER...MACY...WALTHILL... WINNEBAGO...NELIGH...ELGIN...PIERCE...PLAINVIEW...OSMOND... WAYNE...ALBION...ST. EDWARD...NORFOLK...STANTON...WEST POINT... WISNER...TEKAMAH...OAKLAND...LYONS...DECATUR...COLUMBUS... SCHUYLER...FREMONT...DAVID CITY...WAHOO...ASHLAND...YUTAN... SEWARD...MILFORD 505 PM CST THU NOV 22 2012 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DECEASED FROM EARLIER IN THE AFTERNOON. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this wind advisory went out at Nov 21, 3:35 PM CST, 0 minutes earlier.
Area forecast discussion, Nov 21, 3:35 PM CST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
335 PM CST WED NOV 21 2012
.SHORT TERM...TONIGHT THROUGH SATURDAY.
THE PRIMARY FORECAST CONCERNS ARE WINDS ON THURSDAY AND TEMPERATURES
THROUGH THE PERIOD.
A SHORTWAVE TROUGH WILL CONTINUE TO MOVE ACROSS THE NORTHERN AND
CENTRAL ROCKIES TONIGHT...THEN ACROSS THE NORTHERN AND CENTRAL
PLAINS THANKSGIVING DAY. THAT SYSTEM HAD 12 HOUR HEIGHT FALLS OF
AROUND 80 METERS CENTERED OVER WESTERN MONTANA AT 18Z. MAIN JET CORE
AT 300 MB STRETCHED FROM SOUTHERN OREGON THROUGH MONTANA THEN
INTO NORTHERN ONTARIO.
SOUTHERN WINDS AHEAD OF THE NEXT COLD FRONT SHOULD KEEP TEMPERATURES
FAIRLY MILD OVERNIGHT. TIMING OF FRONT FROM THE 18Z NAM SEEMS
REASONABLE...WHICH BRINGS IT INTO NORTHEAST NEBRASKA BY 12Z
THURSDAY. A PLUME OF MOISTURE DOES MOVE NORTH FROM THE SOUTHERN
PLAINS TONIGHT AND THURSDAY BUT IT DOES NOT APPEAR THAT MOISTURE
WILL BE DEEP ENOUGH AND THE FRONT WILL NOT ACT ON IT TO PRODUCE
PRECIPITATION UNTIL IT IS SOUTH OR SOUTHEAST OF THE LOCAL AREA. SOME
SHOWERS ARE ALSO EXPECTED NORTH OF THE AREA THURSDAY. THE MAIN ISSUE
IN OUR AREA WILL BE THE WINDS ASSOCIATED WITH A TIGHT PRESSURE
GRADIENT...GOOD MIXING AND DOWNWARD MOMENTUM TRANSFER. WENT AHEAD
AND ISSUED A WIND ADVISORY FOR NORTHEAST NEBRASKA 15Z THURSDAY TO
00Z FRIDAY.
HIGH TEMPERATURES WILL BE SOMEWHAT TRICKY...DUE TO DEEP MIXING BUT
MODEST TO STRONG COLD AIR ADVECTION. PREVIOUS FORECAST LOOKED PRETTY
GOOD AND MADE ONLY MINOR CHANGES. GENERALLY EXPECT TEMPERATURES TO
SLOWLY FALL DURING THE AFTERNOON. A SECONDARY COLD FRONT SHOULD DROP
DOWN ACROSS THE AREA THURSDAY NIGHT. KEPT WINDS THURSDAY NIGHT FROM
15 TO 25 MPH NORTHEAST HALF OF FORECAST AREA AND 10 TO 20 MPH IN THE
SOUTHWEST HALF. EXPECT LOWS 20 TO 25 NORTH AND 25 TO 30 SOUTH BUT IF
MIXING IS A LITTLE STRONGER THAN EXPECTED IT MIGHT NOT BE QUITE THAT
COLD IN THE NORTH.
KEPT TEMPERATURES BELOW NORMAL FRIDAY AND SATURDAY...BUT DRY WEATHER
WILL CONTINUE IN THOSE PERIODS.
MILLER
.LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY
GFS/ECM/CMC ALL IN GOOD AGREEMENT THE FCST PD WILL START OUT WITH
ZONAL FLOW ACROSS THE CONUS SATURDAY NIGHT BEFORE LARGE SCALE FLOW
AMPLIFIES IN RESPONSE TO WRN CANADIAN SHORTWAVE QUICKLY DROPPING
ACROSS THE NRN ROCKIES ON SUNDAY. MEANWHILE COLD AIR MASS BOTTLED UP
ALONG THE U.S./CAN BORDER WILL BEGIN FILTERING DOWN THRU THE NRN
PLAINS WITH THE LEADING EDGE REACHING THE CWA SOMETIME SUNDAY AFTN.
QUESTION AT THIS POINT IS WHETHER MODELS ARE CORRECT LAYING POST-
FRONTAL QPF OVER THE REGION SUNDAY NIGHT THRU TUESDAY ASSOCIATED
WITH A C0UPLE VORT MAXES DASHING ACROSS SD. MODELS ARE GENERATING
THE POST-FRONTAL QPF ALONG AXIS OF STRENGTHENING MID LYR
AGEOSTROPHIC LIFT. MOISTURE SOURCE WILL BE ACCOMPANYING PAC AIR MASS
SINCE BULK OF GULF MOISTURE ADVECTION WILL HAVE BEEN DEFLECTED E/SE
OF THE CWA. NEVERTHELESS...SUPPOSE THAT THERE IS A SLIGHT CHANCE
COMBINATION OF DPVA AND FRONTOGENESIS WILL PROVIDE MODEST LIFT COULD
GENERATE SOME PCPN ACTIVITY OVER OUR CWA ON MONDAY. AS OF NOW IT
APPEARS THAT THERE WILL BE SUFFICIENT CAA FOR POSSIBLE LIGHT SNOW TO
THE NORTH...WITH RAIN PREVAILING SOUTH.
DEE
&&
.AVIATION...
18Z TAFS FOR KOFK...KOMA AND KLNK.
VFR CONDITIONS EXPECTED THROUGH THE PERIOD WITH WIND STILL
THE PRIMARY AVIATION ISSUE. GUSTY SOUTH TO SOUTHWEST WINDS
THROUGH 22/00Z THEN DIMINISHING THROUGH 22/12Z IN ADVANCE
OF A COLD FRONT. COLD FRONT IS PROGGED TO MOVE THROUGH THE
AREA 22/12Z-18Z WITH WINDS SHIFTING TO THE NORTHWEST AND
BECOMING VERY WINDY WITH GUSTS AROUND 40KTS. STRONG WINDS
LIKELY TO CONTINUE BEYOND 22/18Z.
FOBERT
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY FROM 9 AM TO 6 PM CST THURSDAY FOR NEZ011-012-
015>018-030>033-042-043.
IA...NONE.
&&Hazardous weather outlook, Nov 21, 4:04 AM CST, 11 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 404 AM CST WED NOV 21 2012 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-220015- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 404 AM CST WED NOV 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. KERN
Nearby
Wind Advisories in Nebraska, 2012Wind Advisories in Iowa, 2012Every wind advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.